Über den Galoisring.

W. Krull

Mathematische Annalen (1970)

  • Volume: 185, page 25-37
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Krull, W.. "Über den Galoisring.." Mathematische Annalen 185 (1970): 25-37. <http://eudml.org/doc/161941>.

@article{Krull1970,
author = {Krull, W.},
journal = {Mathematische Annalen},
keywords = {associative rings},
pages = {25-37},
title = {Über den Galoisring.},
url = {http://eudml.org/doc/161941},
volume = {185},
year = {1970},
}

TY - JOUR
AU - Krull, W.
TI - Über den Galoisring.
JO - Mathematische Annalen
PY - 1970
VL - 185
SP - 25
EP - 37
KW - associative rings
UR - http://eudml.org/doc/161941
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.